# SDR AWXA200700656

- Difficulty date: May 22, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,917 hours, 43,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1012721
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY EXIT LIGHTS ARE INOPERATIVE AT SEAT ROWS 8, 12, 13, 14, 15, 16 AND 17.  REPLACED AND OPERATIONAL CHECKED LAMP ASSEMBLY AT SEAT ROW 13 IAW AWA TASK CARD A1C33008.
